MathSciNet Relay Station
MathSciNet bibliographic data
MR651816 52A45 (52-04 60G35 94A40)
Conway, J. H.; Sloane, N. J. A. Voronoĭ regions of lattices, second moments of polytopes, and quantization. IEEE Trans. Inform. Theory 28 (1982), no. 2, 211–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement